Alert archive / Pennsylvania / Tornado Warnings in 2024

Tornado Warning 32, NWS Pittsburgh, PA

August 6, 2024Mercer County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Aug 6, 2024, 5:39 PM EDT for Mercer County, Pennsylvania. It was in force for 9 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2024, 5:39 PM EDT (21:39 UTC)
Expired
Aug 6, 2024, 5:48 PM EDT
In force
9 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Mercer County, PA

The radar

The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 5:58 PM EDTTSTM WND DMG4 E Mercer, PATrees uprooted or snapped. Relayed from mPING
Aug 6, 5:58 PM EDTTSTM WND DMG4 E Mercer, PATrees uprooted or snapped. Relayed from mPING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 11:42 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1038 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

253 
WFUS51 KPBZ 062139
TORPBZ
PAC085-062200-
/O.NEW.KPBZ.TO.W.0032.240806T2139Z-240806T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
539 PM EDT Tue Aug 6 2024

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Southeastern Mercer County in northwestern Pennsylvania...

* Until 600 PM EDT.

* At 539 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near New Wilmington, or 9 miles east of Hermitage,
  moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Grove City around 545 PM EDT.

Other locations impacted by this tornadic thunderstorm include Mercer
and Jackson Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4116 8038 4126 8034 4128 8001 4120 8000
      4115 8005
TIME...MOT...LOC 2139Z 268DEG 47KT 4120 8026 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hefferan
1 follow-up statement
057 
WWUS51 KPBZ 062148
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
548 PM EDT Tue Aug 6 2024

PAC085-062158-
/O.CAN.KPBZ.TO.W.0032.000000T0000Z-240806T2200Z/
Mercer PA-
548 PM EDT Tue Aug 6 2024

...THE TORNADO WARNING FOR SOUTHEASTERN MERCER COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Pennsylvania.

&&

LAT...LON 4116 8038 4126 8034 4128 8001 4120 8000
      4115 8005
TIME...MOT...LOC 2145Z 268DEG 47KT 4120 8010 

$$

Hefferan

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Aug 6, 2:48 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Aug 6, 2:48 PM EDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
248 PM EDT Tue Aug 6 2024

.SYNOPSIS...
Showers and thunderstorms are expected into this evening as low
pressure crosses the region. Some storms could be severe with
damaging wind, large hail, and isolated tornadoes. Isolated
instances of flash flooding are also possible from training
storms. Shower chances will continue into Wednesday as the low
exits. Periodic shower chances continue east of Pittsburgh until
a cold front brings chances for area wide showers and
thunderstorms Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:

- Showers and thunderstorms likely mainly this afternoon and
  evening
- Severe storms possible with damaging wind, large hail, and
  isolated tornadoes

_______________________________________________________________

Severe thunderstorms are ongoing north of Pittsburgh, generally
near a quasi-stationary boundary. Instability increased rapidly
by the midday hours, with 1500-2000 J/kg of MLCAPE noted north
of I-70 on mesoanalysis plots. The 18Z PBZ sounding was on the
higher end of this range, and included almost 3700 J/kg of
surface-based CAPE along with a precipitable water value of
1.86. Although effective shear is already on the order of 30-40
knots, allowing for modest storm organization and some supercell
structures, low-level shear remains tame, with only 50 m2/s2 of
low-level SRH on the PBZ sounding. To this point, damaging wind
and isolated large hail have been the main severe threats. The
tornado threat will increase from here however, and focus more
on a corridor between Pittsburgh and I-80. This is where 0-3km
CAPE has increased into the 150-175 J/kg range, along with
increasing stretching potential and surface vorticity. Along
with expected increased hodograph curvature from the approaching
shortwave, this will ramp up the potential for tornadoes between
3 PM and 6 PM. The potential for severe thunderstorms will
continue to expand southward into the early evening hours to
near the Mason-Dixon Line, where the current Severe Thunderstorm
Watch continues.

CAMs like the NAM3km and HRRR continue to depict a second round
of activity approaching from the north after 21Z, associated
with the shortwave and an approaching MCV. Clearing behind the
initial activity should allow for some recovery of instability
across the far north before then, but it may not be as
impressive as when activity started a few hours ago.
Nevertheless, another round of severe weather is possible in the
northern part of the watch area after a possible brief lull of
an hour or two.

Also of note will be the potential for further instances of
flash flooding. East-west training of storms, ample instability,
warm cloud depths of up to 12kft, and precipitable water in the
1.6 to 1.9 inch range will continue to support efficient
rainfall production and the potential for localized 2-4 inch
rainfall totals in 1-3 hours.

Storm intensity will begin to tail off after 8-9 PM as daytime
heating wanes, but scattered showers and a few thunderstorms are
still expected through the night as the shortwave crosses and
pushes the frontal boundary to the south.

Hot and humid weather this afternoon will produce heat indices
in the lower to mid 90s south of the current convective
activity. Lows tonight will drop close to seasonable levels.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
KEY MESSAGES:

- Shower chances decrease on Wednesday
- Dry for most locations through Thursday night, though low
  shower chances continue east of Pittsburgh

__________________________________________________________

Remaining showers and storms will taper from west to east
Wednesday as the shortwave and front depart, but some isolated
activity may linger into the afternoon in the ridges. Much of
the area will then be dry through Thursday night as high
pressure builds to the north of the area.

However, as the remnants of Debby begin to lift north from the
Carolinas, shower chances will remain in the forecast east of
Pittsburgh for Thursday and Thursday night. Temperatures should
be closer to seasonable levels through the period.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
KEY MESSAGES:

- Unsettled to start, with dry weather later in the period
- Cooler temperatures, especially over the weekend

_____________________________________________________________

Model ensembles still agree overall on the fate of Debby
overall, as it phases with a northern stream shortwave by
Saturday. Rain chances increase Friday with the passage of the
northern wave, but there is still uncertainty on how quickly the
phasing occurs, and that has implications on how far west the
edge of the heavier rain travels. Continued to remain close to
NBM suggestions, but expect changes in the forecast.

Rain chances should diminish Saturday as the initial systems
exit. Another shortwave rotating around an upper low across
eastern Canada should bring low chances for showers north of I
80 on Sunday, with dry weather returning for Monday and Tuesday
under high pressure. Temperatures will fall below normal as the
trough lingers.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Medium confidence forecast of 50-60% this afternoon with storm
coverage and timing for airports. Higher confidence 70-80% of
IFR clouds developing after 6Z and lasting through 14-15Z
Wednesday area wide.

Scattered to numerous showers and thunderstorms are forecast
through this evening. There is disagreement on the CAMS with the
timing and location, especially with the main line that will
develop just south of Lake Erie. For now, continue with 19Z-23Z
timing at most airports and skew it later for MGW.

There will be a lull in the activity for part of the evening
before isolated to scattered showers form along the front as it
drops south into the region. For now, opted not to include any
vicinity mention. NBM and LAMP continue with higher
probabilities for IFR CIGS and MVFR VIS after 6Z. NBM numbers of
CIGS less than 1KFT are between 45-65% with VIS <5SM around the
same percentiles. Ongoing forecast already hinted at this and
will continue with that trend. Values should stay above
threshold B minimums save for FKL and maybe DUJ.

IFR lifts into a stratocu field Wednesday with little
improvement as northeast wind continues to funnel in cold air
advection. In fact, most airports should stay BKN015-025 the
duration of the day.

Wind will be light less than 10 knots the duration of the
forecast. Wind direction starts out westerly than moves to
northeast after 0Z.

.Outlook...
Restrictions are possible again by Friday as moisture streams
north along a crossing cold front. VFR should return Saturday as
high pressure builds in.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...WM/CL
NEAR TERM...CL
SHORT TERM...CL
LONG TERM...WM/CL
AVIATION...McMullen
Hazardous weather outlook, Aug 6, 12:02 PM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1202 PM EDT Tue Aug 6 2024

OHZ039>041-048>050-058-059-PAZ007>009-013>016-020>022-029-031-
073>078-WVZ001>004-071615-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Guernsey-Belmont-Mercer-Venango-Forest-Lawrence-Butler-Clarion-
Jefferson PA-Beaver-Allegheny-Armstrong-Washington-Greene-
Westmoreland-Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
Hancock-Brooke-Ohio-Marshall-
1202 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ057-068-069-WVZ012-021-509>514-071615-
Muskingum-Noble-Monroe-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1202 PM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for east central Ohio and
northern West Virginia.

.DAY ONE...This afternoon and tonight.

There is a Marginal Risk (or level 1 out of 5) for severe
thunderstorms this afternoon and evening. The main hazard is expected
to be damaging wind.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 6, 3:33 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
333 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     Hail             Brackenridge            40.61N  79.74W
08/06/2024  E1.00 inch       Allegheny          PA   Public

            Observed at 9th Ave and Prospect St

&&

Event Number PBZ2405887

Kramar
Local storm report, Aug 6, 3:34 PM EDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
334 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Hail             Tarentum                40.61N  79.76W
08/06/2024  M1.00 inch       Allegheny          PA   Trained Spotter

&&

Event Number PBZ2405890

Kramar
Local storm report, Aug 6, 3:35 PM EDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
335 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     Hail             1 NW Arnold             40.59N  79.78W
08/06/2024  E0.75 inch       Allegheny          PA   Public

&&

Event Number PBZ2405891

Kramar
Local storm report, Aug 6, 3:36 PM EDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
336 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Tstm Wnd Dmg     Arnold                  40.58N  79.76W
08/06/2024                   Westmoreland       PA   911 Call Center

            Trees and wires down in Arnold. Time estimated via
            radar.

&&

Event Number PBZ2405893

MLB
Local storm report, Aug 6, 3:41 PM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
341 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tstm Wnd Dmg     1 W Homeacre-Lyndora    40.88N  79.95W
08/06/2024                   Butler             PA   Public

            Large limbs broken. Reported via mPING

&&

Event Number PBZ2405894

Kramar
Local storm report, Aug 6, 4:33 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
433 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tstm Wnd Dmg     1 NNE McCandless Townsh 40.60N  80.02W
08/06/2024                   Allegheny          PA   Public

            Tree down along Kummer Road near Hilltop Drive. Time
            estimated via radar.

&&

Event Number PBZ2405895

MLB

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:48 AM EDTSevere Thunderstorm WarningPBZMercer42 min
Aug 6, 11:10 AM EDTSpecial Weather StatementPBZVenango50 min
Aug 6, 11:13 AM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango47 min
Aug 6, 11:55 AM EDTAreal Flood AdvisoryPBZMercer3 hr
Aug 6, 11:59 AM EDTSevere Thunderstorm WarningPBZButler, Mercer, Venango31 min
Aug 6, 12:04 PM EDTSpecial Weather StatementPBZVenango26 min
Aug 6, 12:12 PM EDTSpecial Weather StatementPBZLawrence33 min
Aug 6, 12:16 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango29 min
Aug 6, 12:18 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Venango42 min
Aug 6, 12:20 PM EDTAreal Flood AdvisoryPBZVenango3 hr
Aug 6, 12:30 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango45 min
Aug 6, 12:42 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Venango33 min
Aug 6, 12:52 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZArmstrong, Clarion, Indiana, Jefferson53 min
Aug 6, 1:11 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson19 min
Aug 6, 1:12 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer33 min
Aug 6, 1:15 PM EDTSevere Thunderstorm WarningPBZMercer31 min
Aug 6, 1:17 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer28 min
Aug 6, 1:36 PM EDTSevere Thunderstorm WarningPBZMercer, Venango24 min
Aug 6, 1:37 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson53 min
Aug 6, 1:40 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence35 min
Aug 6, 1:45 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer26 min
Aug 6, 1:51 PM EDTTornado WarningPBZMercer, Venango24 min
Aug 6, 1:54 PM EDTSpecial Weather StatementPBZBeaver36 min
Aug 6, 2:00 PM EDTFlash Flood WarningPBZButler, Lawrence, Mercer3 hr
Aug 6, 2:00 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Mercer, Venango45 min
Aug 6, 2:13 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence32 min
Aug 6, 2:14 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana31 min
Aug 6, 2:27 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson18 min
Aug 6, 2:37 PM EDTFlash Flood WarningPBZArmstrong, Indiana, Jefferson3 hr
Aug 6, 2:39 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana51 min
Aug 6, 2:41 PM EDTSevere Thunderstorm WarningPBZBeaver34 min
Aug 6, 2:49 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Westmoreland41 min
Aug 6, 2:55 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland35 min
Aug 6, 3:06 PM EDTAreal Flood AdvisoryPBZButler97 min
Aug 6, 3:16 PM EDTSpecial Weather StatementPBZBeaver29 min
Aug 6, 3:19 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Beaver, Butler, Westmoreland6 hr
Aug 6, 3:29 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland20 min
Aug 6, 3:39 PM EDTFlash Flood WarningPBZIndiana2 hr
Aug 6, 4:41 PM EDTAreal Flood AdvisoryPBZAllegheny, Westmoreland88 min
Aug 6, 5:09 PM EDTSevere Thunderstorm WarningPBZMercer36 min
Aug 6, 5:21 PM EDTTornado WarningPBZMercer24 min
Aug 6, 5:26 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence, Mercer49 min
Aug 6, 5:48 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Lawrence, Mercer, Venango42 min
Aug 6, 5:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver51 min
Aug 6, 5:59 PM EDTSevere Thunderstorm WarningPBZArmstrong, Beaver, Butler, Clarion, Lawrence, Mercer46 min
Aug 6, 6:14 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler46 min
Aug 6, 6:29 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZArmstrong, Butler, Clarion, Forest, Jefferson, Mercer and 1 more61 min
Aug 6, 6:39 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 2 more66 min
Aug 6, 7:06 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland39 min
Aug 6, 7:24 PM EDTSpecial Weather StatementPBZIndiana36 min
Aug 6, 7:30 PM EDTSpecial Weather StatementPBZClarion30 min
Aug 6, 7:34 PM EDTFlash Flood WarningPBZAllegheny, Beaver82 min
Aug 6, 7:42 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Indiana, Washington, Westmoreland48 min

Nearby

Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.